Vol. 86, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A cohomological interpretation of Brauer groups of rings

Raymond Taylor Hoobler

Vol. 86 (1980), No. 1, 89–92
Mathematical Subject Classification 2000
Primary: 13A20
Secondary: 12F15, 14F20
Milestones
Received: 21 March 1979
Published: 1 January 1980
Authors
Raymond Taylor Hoobler